MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-CV MINOR PACK II

Medline Industries, LP MEDLINE; DBD-CV MINOR PACK II
Catalog Number DYNJ52667G
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "cautery pencil from pack not working.Cut switch worked but cautery switch would not work.".
 
Additional Manufacturer Narrative
The account reported finding defective cautery, and the customer reported that the cut switch worked but the cautery switch would not work.Medline reviewed finished good production records, finished good pack build, account complaint history, and component complaint history; no sample or photo was received for the investigation.The defect could not be confirmed because no samples or detailed pictures were received, and without a sample it is difficult to determine a true root cause for the reported issue.The complaint was provided to the vendor for further evaluation, and the supplier quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-CV MINOR PACK II
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi pinnamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50715124
Report Number1417592-2026-35768
Device Sequence Number10586023
Product Code OGR
UDI-Device Identifier40195327253159
UDI-Public40195327253159
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ52667G
Device Lot Number24ABT641
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2024
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown